Remote Diagnostic Technologies Ltd. Tempus Pro, Printer, IBP; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Back to Search Results |
| Model Number |
00-1026-R |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer, a bench engineer and a technical engineer and has been investigated by the philips complaint handling team.Philips received a complaint on the tempus pro, while at a bench repair facility indicating that the ecg (electrocardiography) nut was loose.There was no patient involvement, therefore no health consequences or impact.